Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
129 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Hello so for the past three days I've noticed I

Hello so for the past three days I've noticed I haven't been myself lately.
I have been very hormonal and emotional and don't no why.
I'm constantly tired and running out of energy.
Im on my "monthly period" and had never had these symptoms before
I took a pregnancy test and said "not pregnant"
I'm also diabetic
So I've been exercising and eating healthy and have been taking supplements
I've just started new supplements which are called NutraOne"Burn One" and CarniCuts
Do you think I could be having side effects of those supplements?
Sat, 7 Jan 2017
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi there for the past 2 years ive had pain and bloating on my right side of abdomen . Sometimes even burning down to my pelvis and under right rib....

Loading Online Doctors....